# SDR ARWA20020311

- Difficulty date: March 24, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 66,880 hours, 18,856 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Leaking
- Location: Pt 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NR  1 ENGINE FAILED TO PRODUCE APPROPRIATE POWER ALL OTHER ENGINE PARAMETERS NORMAL, PROCEEDED WITH ABNORMAL CHECKLIST AND LANDED WITH NO FURTHER INCIDENTS.  PREFORMED EPR CHECK IAW MM 77-11-0, FOUND PT-2 LINE OBSTRUCTED AT INLET GUIDE VANE CASE.  PERFORMED ENGINE RUN-UP IAW MM 71-00, ALL OTHER PARAMETERS CHECKED NORMAL. TRANSFERRED EPR INDICATION TO DMI  16369 PER MEL  77-1-2.  CHECKED NR 1 ENGINE EPR. LINES FOR LEAK; FOUND PT2 LINE LEAKING.  REMOVED AND REPLACED PT2 RIGID LINE IAW MM 70-30-3 & MM 70-11-0.  PERFORMED ENGINE RUN-UP, TAKE OFF POWER FOUND NORMAL IAW DC8 MM 71-00 CLEARED DMI  16369.
